EconPapers    
Economics at your fingertips  
 

Regularity of minimizers for nonconvex vectorial integrals with p - q growth via relaxation methods

Irene Benedetti and Elvira Mascolo

Abstract and Applied Analysis, 2004, vol. 2004, 1-18

Abstract:

Local Lipschitz continuity of local minimizers of vectorial integrals ∫ Ω f ( x , D u ) d x is proved when f satisfies p - q growth condition and ξ ↦ f ( x , ξ ) is not convex. The uniform convexity and the radial structure condition with respect to the last variable are assumed only at infinity. In the proof, we use semicontinuity and relaxation results for functionals with nonstandard growth.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/282546.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/282546.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:282546

DOI: 10.1155/S1085337504310079

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:282546